# SDR DXTA2024111901151

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N176QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70096
- Aircraft time: 2,329 hours, 754 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING THE UPWIND AT APPROXIMATELY 500 FEET, RECEIVED AMBER "SMALL SERVICE DOOR" CAS MESSAGE. QRH PROCEDURES ACCOMPLISHED. RETURNED TO DEPARTURE POINT AND AFTER EXITING AIRPLANE, DISCOVERED SERVICE DOOR FOR NUMBER 3 HYD ACCUMULATOR/BRAKE ACCUMULATOR LATCH MECHANISM OPEN AND LOCK STILL ENGAGED. DURING PREFLIGHT, BOTH LATCH AND LOCK WERE ENGAGED.  INSPECTED LATCH SPRING WITH NO DEFECTS NOTED. INSPECTED LATCH ASSEMBLY WITH NO DEFECTS NOTED. PERFORMED SEVERAL OPS CHECKS OF LATCH WITH NO DEFECTS NOTED AT THIS TIME.
